# SDR 2006UALA01381

- Difficulty date: July 11, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Aircraft time: 16,621 hours, 7,135 cycles
- Engine: Iae V2527A5
- Engine time: 16,621 hours, 7,135 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENG COMPRESSOR STALL AT 7500 FT.  FLAME SEEN AT FRONT AND BACK OF ENGINE FROM THE CABIN.
